Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Spotting between cycles after having stomach surgery. Exercise or menopause?

Hi I am 38 yrs old and have just started working out again after having stomach surgery. I have been having spotting between my cycles for around 4 months now. I am not sure if it is being caused from the exercise or menopause starting my mother started at my age as well. I just had my cycle last Saturday until Tuesday I am usually 6 days.
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Both physical exercise and age can cause spotting and short menstrual bleed duration. If your mum started having menopause signs around your age, then age is more likely a cause than the exercise. But as I said earlier both can cause menstrual perturbations.

It is however advisable to see a specialist (OBGYN) for spotting and menstrual perturbations can be due to causes other than age and exercise. Enjoy your exercises, for its good for your health. :-)
Answered: Sun, 24 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor